# SDR REXA2014101301053

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-840-111 RIGHT FWD OVERWING EMER EXIT INDICATION SLOW TO APPEAR ON EICAS, DOOR OPEN LEGEND.  CLEANED RT OVERWING EMER EXIT SWITCH TOGGLE IAW AMM20-70-00-140-801-A01.  OPERATIONS CHECKED GOOD IAW AMM 52-21-00-710-801-A02.
